MathSciNet Relay Station
MathSciNet bibliographic data
MR161365 60.30 (60.50)
Berman, Simeon M. Limit theorems for the maximum term in stationary sequences. Ann. Math. Statist. 35 1964 502–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement